# SDR AALA201707169002

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 4,640 hours, 1,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPNER REQUIRES SERVICING.  SERVICED L1 DOOR DAMPNER IAW AMM 52-22-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
